# SDR SCNA202205170SUPP

- Difficulty date: April 18, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 48,737 hours, 21,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT: FOUND DAMAGE TO FRAME, AFT CARGO @STA 727C, STR 23L
